# SDR SWIA20190415763

- Difficulty date: February 24, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK AT NLG WHEEL WELL SKIN CUT-OUT. FS235.00 BL6.0 RH AND LH.  COMPLIED WITH REPAIR OF CRACK AT NLG WHEEL WELL SKIN CUTOUT, F.S. 235.00 BL 6.0 LH AND RH, IAW REO.
